| Model Number |
6946M55 |
| Medical Device Problem Codes |
Break (1069); Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during implant, there was resistance inserting the right ventricular (rv) lead and it appeared to be an issue with the superior vena cava (svc) coil.The lead had insulation damage/breach.The lead was removed, and a new lead was implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: h6 annex a code.Product event summary: the full lead was returned and analyzed.The exposed superior vena cava defibrillation coil became extrinsically fractured due to pu lling/stretching/overstress.The exposed superior vena cava (svc) defibrillation coil became extrinsically distorted due to pulling/stretching/overstress.Visual analysis of the lead indicated damage at implant.The analyst noted the full lead was returned without the introducer.One external filar of the exposed svc coil was extrinsically fractured at the proximal cross groove of the svc coil.Extrinsic damage.Lead insertion into the introducer could not be performed as the svc coil was extrinsically damage.The exposed svc coil was distorted at 28.8 cm, extrinsic damage.There were no anomalies found with the insulation of the lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h6 eval code conclusion (fdc/annex d).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.